MAUDE Adverse Event Report: CARDINAL HEALTH 3560 KENGUARD SILCATH 5CC 16FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 3560 KENGUARD SILCATH 5CC 16FR; CATHETER, UROLOGICAL
Model Number 3560
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Per customer, the patient stated that the catheter broke/ ripped apart while in use.Each catheter broke in a similar area (not far from the insertion point).This all happened within the same month resulting in the patient needing a catheter insertion 3 times within a 3-week period.The patient needed to seek medical assistance to retrieve the 2nd broken catheter.Several attempts to gather information from the customer were made.To date, no response has been received.If additional pertinent information becomes available, the report will be updated.
 
Additional Manufacturer Narrative
The lot number provided by the customer is not a valid lot number.It is believed by the manufacturing site after reviewing the lot tracking system, that the lot number should be 3137k12qx, and not 313k12qk.The device history record (dhr) review for lot 3137k12qx showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No sample was available for evaluation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause or implement any corrective action.If a sample is received later, this complaint will be reopened, and the investigation updated to reflect our findings.This complaint will be used for tracking and trending purposes.

Brand Name
3560 KENGUARD SILCATH 5CC 16FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19273712
Report Number9611712-2024-00007
Device Sequence Number12636178
Product Code KOD
UDI-Device Identifier10192253026344
UDI-Public10192253026344
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3560
Device Catalogue Number3560
Device Lot Number313K12QK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown